# SDR CA081127010

- Difficulty date: June 11, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 7635109028105
- Condition: Corroded
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE CORROSION FOUND ON NEW QUILL SHAFT. MAIN GEARBOX O/H PN:76351-09500-044, SN:A081-00058 DURING CLEAN-UP AND INSP OF NEW QUILL SHAFT (PN, SN MENTIONED BELOW) MULTIPLE CORROSION PITTING CLUSTERS FOUND ON INTERNAL SPLINES AND ID OF PART.  RETURN TO VENDOR FOR FULL WARRANTY UNSERVICEABLE QUILL SHAFT RETURN TO VENDOR AWAITING WARRANTY RMA NR  COMPANY SQID NR 08-04306.
